Alert archive / South Dakota / River Flood Warnings in 2010
River Flood Warning 48, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jun 11, 2010, 9:31 AM CDT for McCook County, Turner County, South Dakota. It took effect at Jun 11, 2010, 10:11 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2010, 9:31 AM CDT (14:31 UTC)
- In effect from
- Jun 11, 2010, 10:11 PM CDT
- Expired
- Jun 17, 2010, 10:44 AM CDT
- In force
- 6 days
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
Counties McCook County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 44 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Vermillion River near Parker (PKRS2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06478690, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 11, 7:00 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 11, 7:00 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 AM CDT FRI JUN 11 2010
.UPDATE...
RAIN HAS PUSHED EAST OF I-29 CORRIDOR AND SHOULD EXIT EASTERN PARTS
OF THE CWA BY 15Z. CANCELLED REMAINDER OF THE SEVERE THUNDERSTORM
WATCH...AS WELL AS WESTERN PORTIONS OF THE FLASH FLOOD WATCH EARLY.
SOME ADJUSTMENTS TO TIMING OF FLASH FLOOD WATCH EAST OF A YANKTON TO
SIOUX FALLS LINE TO COVER POTENTIAL FOR LOCALLY HEAVY RAIN IN SERN
PARTS OF THE CWA THROUGH THIS EVENING. UPDATED GRIDS AND ZFP HAVE
BEEN SENT.
&&
.DISCUSSION...
WELL DEFINED BOW ECHO PRODUCING REPORTS OF 65-75 MPH WINDS SHOULD BE
EXITING EASTERN PARTS OF THE AREA IN THE NEXT HOUR OR SO. BROAD AREA
OF MORE STRATIFORM RAIN WITH SOME EMBEDDED THUNDER EXTENDING OVER
THE REMAINDER OF THE CWA AS OF 09Z...WITH BACK EDGE LIFTING
NORTHEAST THROUGH EASTERN NEBRASKA AS WEAK WAVE MOVES THROUGH
SOUTHWEST FLOW ALOFT. EXPECT MUCH OF THIS ACTIVITY TO EXIT TO THE
EAST BY MID-LATE MORNING...AND TOUGH TO TELL WHERE LINGERING OUTFLOW
BOUNDARIES WILL SET UP FOR THE AFTERNOON...BUT BEST CONSENSUS FROM
MODELS PLACE THE MAIN BOUNDARY NEAR A KYKN-KFSD-KMML LINE BY LATE
AFTERNOON...PUSHING SOUTHEAST INTO NORTHWEST IOWA DURING THE EARLY
EVENING. ABILITY FOR CONVECTION TO REFIRE THIS AFTERNOON WILL DEPEND
TO SOME DEGREE ON EXTENT OF CLEARING/HEATING OUT ALONG AND AHEAD OF
THE BOUNDARY...THOUGH AIRMASS EXPECTED TO BE QUITE JUICY WITH LOWER
70S DEW POINTS LIKELY INTO NORTHWEST IOWA THIS AFTERNOON. HAVE
PUSHED BACK TIMING OF REDEVELOPMENT TO LATE AFTERNOON TO ALLOW A
LITTLE MORE TIME FOR HEATING/DESTABILIZATION...WITH GREATER CHANCE
OVER NORTHWEST IOWA THIS EVENING AS ANOTHER WEAK WAVE LIFTS
NORTHEAST ACROSS THE BOUNDARY. HAVE CONTINUED FLASH FLOOD WATCHES
FOR NOW...BUT WILL LIKELY BE ABLE TO CANCEL SOUTH DAKOTA COUNTIES A
FEW HOURS EARLY AS RAIN BEGINS TO LIFT OUT OF THE AREA PRIOR TO 12Z.
WILL CONTINUE FLASH FLOOD WATCH FOR NWRN IA/SWRN MN TO COVER
POSSIBLE REDEVELOPMENT IN THE AFTERNOON...AS DEEP MOISTURE WILL
AGAIN BRING POTENTIAL FOR LOCALLY HEAVY RAINFALL.
LITTLE CHANGE TO REMAINDER OF THE FORECAST SATURDAY THROUGH TUESDAY.
PERIODIC RAIN CHANCES AS WEAK WAVES MOVE OUT OF THE MAIN TROUGH THRU
SATURDAY NIGHT...FOLLOWED BY SOME UPPER RIDGING WHICH SHOULD KEEP
THE LATTER HALF OF THE WEEKEND DRY MOST AREAS. MAIN TROUGH EXPECTED
TO LIFT NORTHEAST INTO THE NORTHERN PLAINS EARLY NEXT WEEK...AND
WILL STICK WITH HIGH CHANCE POPS FOR NOW LATE SUNDAY NIGHT THROUGH
MONDAY NIGHT.
&&
.AVIATION...
MVFR-LOCALLY IFR CIGS WITH BROAD AREA OF RAIN/TSRA EXPECTED TO
GRADUALLY LIFT INTO VFR RANGE AS UPPER WAVE LIFTS NORTHEAST AND
PUSHES RAIN EAST OF THE AREA BY 15Z. POTENTIAL FOR ADDITIONAL TSRA
ALONG/EAST OF A KYKN-KFSD-KMML LINE DEVELOPING MID-LATE AFTERNOON AS
ANOTHER UPPER WAVE LIFTS NORTHEAST ALONG LINGERING LOW LEVEL FRONT
ACROSS THE AREA. PERIODS OF MVFR-LOCALLY IFR CIGS/VSBYS WILL AGAIN
BE POSSIBLE WITH ANY TSRA LATE THIS AFTERNOON/TONIGHT...WITH
GREATEST CHANCE SOUTH OF I-90.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR
IAZ001>003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR MNZ089-090-098.
NE...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR NEZ013-014.
SD...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR SDZ062-066-067-069>071.
&&
JHHazardous weather outlook, Jun 11, 5:51 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 551 AM CDT FRI JUN 11 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 551 AM CDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS WILL EXIT THE AREA BY MID MORNING...WITH REDEVELOPMENT OF THUNDERSTORMS POSSIBLE ALONG AND EAST OF A LINE FROM YANKTON...TO SIOUX FALLS AND MARSHALL MINNESOTA DURING THE LATE AFTERNOON AND EVENING. THE LATE AFTERNOON AND EVENING STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS THE PRIMARY THREATS. FLOODING... ANY THUNDERSTORMS THAT REDEVELOP THIS AFTERNOON AND EVENING COULD AGAIN PRODUCE VERY HEAVY RAINFALL...WITH RATES OF 1 TO 2 INCHES POSSIBLE. WITH RECENT HEAVY RAINFALL...AREAS ALONG AND SOUTH OF INTERSTATE 90...AND EAST OF A LINE FROM YANKTON TO SIOUX FALLS...WILL BE SUSCEPTIBLE TO FURTHER FLASH FLOODING SHOULD HEAVY RAINS OCCUR THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SATURDAY AND SATURDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM...ALONG AND EAST OF A LINE FROM YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 11, 5:33 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
533 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST WHITE LAKE 43.73N 98.71W
06/11/2010 E70.00 MPH AURORA SD AMATEUR RADIO
GARAGE BLOWN DOWN BY WIND GUST IN EXCESS OF 70 MPH.
0200 AM TSTM WND GST SALEM 43.72N 97.39W
06/11/2010 E65.00 MPH MCCOOK SD CO-OP OBSERVER
STRONG WINDS LASTED ABOUT 25 MINUTES. ALSO MEASURED OVER
1.5 INCHES RAINFALL AS LINE OF STORMS MOVED THROUGH.
0200 AM TSTM WND GST YANKTON 42.89N 97.39W
06/11/2010 M67.00 MPH YANKTON SD AWOS
0205 AM TSTM WND DMG MISSION HILL 42.92N 97.28W
06/11/2010 YANKTON SD EMERGENCY MNGR
POWER POLES BLOWN OVER, LARGE TREES DOWN, AND GRAIN BINS
DESTROYED.
0220 AM TSTM WND DMG VERMILLION 42.78N 96.93W
06/11/2010 CLAY SD EMERGENCY MNGR
LARGE BRANCHES DOWN AND A U.P.S. TRUCK BLOWN OVER BY WIND
GUSTS.
0240 AM TSTM WND DMG JACKSON 42.45N 96.57W
06/11/2010 DAKOTA NE EMERGENCY MNGR
LARGE TREE LIMBS DOWN AND DAMAGED HOUSE.
0242 AM TSTM WND GST SIOUX FALLS 43.54N 96.73W
06/11/2010 M74.00 MPH MINNEHAHA SD EMERGENCY MNGR
MEASURED WITH HANDHELD DEVICE
0245 AM TSTM WND GST 5 W SIOUX FALLS 43.54N 96.83W
06/11/2010 E76.00 MPH MINNEHAHA SD EMERGENCY MNGR
WOOD AND SIDING BLOWN OFF A NEW HOUSE IN THE STONEY CREEK
AND ELLIS ROAD AREA. ALSO A SECTION OF PRIVACY FENCE
BLOWN OVER.
0247 AM FLASH FLOOD SALEM 43.72N 97.39W
06/11/2010 MCCOOK SD PUBLIC
STREET FLOODING AND WATER ABOVE THE SIDEWALK.
0250 AM FLASH FLOOD VERMILLION 42.78N 96.93W
06/11/2010 CLAY SD EMERGENCY MNGR
STREETS FLOODED IN THE CITY OF VERMILLION.
0251 AM FLASH FLOOD 3 N BERESFORD 43.12N 96.78W
06/11/2010 LINCOLN SD LAW ENFORCEMENT
FLASH FLOODING OBSERVED.
0251 AM TSTM WND GST BERESFORD 43.08N 96.78W
06/11/2010 E70.00 MPH UNION SD LAW ENFORCEMENT
WIND GUSTS BLEW OVER POWER LINES AND TOOK DOWN 6 INCH
DIAMETER TREE BRANCHES.
0251 AM TSTM WND GST 2 NW SIOUX FALLS 43.56N 96.76W
06/11/2010 E75.00 MPH MINNEHAHA SD EMERGENCY MNGR
LARGE TREE GREATER THAN 2 FEET IN DIAMETER BLOWN DOWN AND
BLOCKING ROADWAY AT 1105 NORTH HOLLY AVENUE.
0252 AM TSTM WND GST 2 ENE SIOUX FALLS 43.55N 96.70W
06/11/2010 E75.00 MPH MINNEHAHA SD EMERGENCY MNGR
THREE GARAGES BLOWN OFF OF HOMES IN THE AREA OF 7804 WEST
ELI COURT.
0255 AM FLASH FLOOD 4 SW SIOUX FALLS 43.51N 96.80W
06/11/2010 MINNEHAHA SD EMERGENCY MNGR
41ST STREET AND CAMBRIDGE AVENUE UNDER 2 OR MORE FEET OR
WATER.
0256 AM FLASH FLOOD 3 SE SIOUX FALLS 43.51N 96.69W
06/11/2010 MINNEHAHA SD PUBLIC
SIX INCHES TO A FOOT OF WATER IN THE STREET AT THE
INTERSECTION OF 41ST STREET AND SOUTHEASTERN AVENUE.
0304 AM TSTM WND GST SALIX 42.31N 96.29W
06/11/2010 E70.00 MPH WOODBURY IA PUBLIC
SHINGLES BLOWN OFF A ROOF AND LARGE TREE BRANCHES DOWN.
0307 AM TSTM WND GST 6 WSW SIOUX FALLS 43.51N 96.83W
06/11/2010 E75.00 MPH MINNEHAHA SD EMERGENCY MNGR
LIGHT POLES KNOCKED OVER FROM WIND AT 48TH STREET AND
ELLIS ROAD.
0320 AM FLASH FLOOD MADISON 44.01N 97.11W
06/11/2010 LAKE SD EMERGENCY MNGR
TWO FEET OF WATER ON LOTS OF ROADS AND SOME WATER IN
BASEMENTS.
0405 AM TSTM WND GST 3 SW GALVA 42.47N 95.45W
06/11/2010 E70.00 MPH IDA IA TRAINED SPOTTER
LARGE TREES DOWN BETWEEN GALVA AND HOLSTEIN.
&&
TRMLocal storm report, Jun 11, 5:46 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
546 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 3 S MITCHELL 43.69N 98.03W
06/11/2010 DAVISON SD TRAINED SPOTTER
3.00 INCHES OF RAIN IN SPOTTERS RAIN GAUGE. ENEMY CREEK
IS OUT OF ITS BANKS AND OVER ROADS.
&&
TRMLocal storm report, Jun 11, 8:00 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
800 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG WHITE LAKE 43.73N 98.71W
06/11/2010 AURORA SD PUBLIC
ROOF AND GARAGE OFF HOUSE...TREES BLOWN OVER AND CAR
WINDOWS BLOWN OUT
&&
LAFLINLocal storm report, Jun 11, 8:19 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG PIERSON 42.54N 95.87W
06/11/2010 WOODBURY IA PUBLIC
BUILDING DOWNTOWN HAS ROOF BLOWN OFF
&&
LAFLINLocal storm report, Jun 11, 8:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
833 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG HUDSON 43.13N 96.46W
06/11/2010 LINCOLN SD PUBLIC
ROOF OFF SHED AND TREES AND POWER LINES DOWN AT CATTLE
RANCH
&&
LAFLINLocal storm report, Jun 11, 9:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
920 AM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND DMG 4 E ORLAND 43.89N 97.10W
06/11/2010 LAKE SD AMATEUR RADIO
2 FOOT DIAMETER TREE DOWN.
0240 AM TSTM WND DMG 2 NE HUBBARD 42.41N 96.56W
06/11/2010 DAKOTA NE CO-OP OBSERVER
DEBRIS ON ROADWAY RESULTING IN CLOSING OF HIGHWAY 35
NORTHEAST OF HUBBARD.
0249 AM TSTM WND DMG 5 SSE SIOUX CITY 42.43N 96.37W
06/11/2010 WOODBURY IA AMATEUR RADIO
TRACTOR TRAILER TIPPED ONTO AN AMMONIA TRUCK AT TRUCK
STOP.
&&
JCHAPMANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:56 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Sanborn | 49 min |
| Jun 11, 12:19 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Douglas, Hanson, Hutchinson, Sanborn | 41 min |
| Jun 11, 12:26 AM CDT | Flash Flood Warning | FSD | Aurora, Jerauld, Sanborn | 3 hr |
| Jun 11, 12:49 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook, Turner | 41 min |
| Jun 11, 1:20 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook, Turner, Yankton | 40 min |
| Jun 11, 1:23 AM CDT | Flash Flood Warning | FSD | Davison, Hanson, McCook, Miner, Sanborn | 3 hr |
| Jun 11, 1:31 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, Lake, McCook, Miner | 44 min |
| Jun 11, 1:50 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Clay, Yankton | 40 min |
| Jun 11, 1:51 AM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Lincoln, McCook, Minnehaha, Turner, Yankton | 39 min |
| Jun 11, 1:58 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner, Minnehaha, Moody | 47 min |
| Jun 11, 2:15 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 30 min |
| Jun 11, 2:24 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 51 min |
| Jun 11, 2:31 AM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 29 min |
| Jun 11, 2:36 AM CDT | Severe Thunderstorm Warning | FSD | Union | 39 min |
| Jun 11, 2:39 AM CDT | Flash Flood Warning | FSD | Bon Homme, Clay, Hutchinson, Lincoln, Turner, Yankton | 3 hr |
| Jun 11, 2:43 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha, Turner | 3 hr |
| Jun 11, 2:55 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lake, Minnehaha, Moody | 50 min |
| Jun 11, 2:58 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 47 min |
| Jun 11, 3:17 AM CDT | Flash Flood Warning | FSD | Union | 3 hr |
| Jun 11, 3:32 AM CDT | Flash Flood Warning | FSD | Brookings, Lake, Moody | 3 hr |
| Jun 11, 3:39 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lake, Moody | 51 min |
| Jun 11, 5:56 AM CDT | Areal Flood Warning | FSD | Aurora, Bon Homme, Charles Mix, Davison, Douglas, Hanson and 5 more | 12 hr |
| Jun 11, 9:31 AM CDT | River Flood Warning | FSD | Lincoln, Turner | 22 days |
| Jun 11, 9:31 AM CDT | River Flood Warning | FSD | Clay, Turner | 22 days |
| Jun 11, 9:31 AM CDT | River Flood Warning | FSD | Davison | 18 days |
| Jun 11, 10:03 AM CDT | River Flood Warning | FSD | Brookings, Moody | 14 days |
| Jun 11, 10:03 AM CDT | River Flood Warning | FSD | Lincoln, Union | 21 days |
| Jun 11, 10:03 AM CDT | River Flood Warning | FSD | Union | 23 days |
| Jun 11, 3:31 PM CDT | Flash Flood Watch | FSD | Aurora, Bon Homme, Brule, Charles Mix, Clay, Davison and 12 more | 18 hr |
| Jun 11, 3:14 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Plymouth, Sioux, Woodbury | 46 min |
| Jun 11, 3:30 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, Lyon, O'Brien, Osceola, Sioux | 45 min |
| Jun 11, 3:56 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, Ida, O'Brien | 49 min |
| Jun 11, 3:57 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 48 min |
| Jun 11, 4:36 AM CDT | Flash Flood Warning | FSD | Clay, Dickinson | 3 hr |
| Jun 11, 10:03 AM CDT | River Flood Warning | FSD | Clay, Dickinson | 3 days |
| Jun 11, 10:03 AM CDT | River Flood Warning | FSD | Buena Vista | 8 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | FSD | Clay, O'Brien | 23 hr |
Nearby
River Flood Warnings in South Dakota, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.